# SDR RAIA00803023

- Difficulty date: March 26, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 19,577 hours, 18,043 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cap
- Part number: 14522634403
- Part serial: 1177
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 5593 STL - AIRCRAFT RECEIVED A LIGHTNING STRIKE IN FLIGHT.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MANUFACTURERS MAINTENANCE INSTRUCTIONS.  FOUND HORIZONTAL STAB END CAP TO HAVE AN EXIT HOLE.  MAINTENANCE REMOVED AND REPLACED THE END CAP.
